# SDR VJ970319

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: E0289911
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EMERGENCY LIGHTS WOULDN'T ILLUMINATE.  OVERWING EMERGENCY EXIT LIGHT BATTERIES OPS CHECKED GOOD IAW MM 25-60.  FOUND LOOSE CONNECTOR.
